Solution of second-order evolution equations under Kreǐn–Fattorini conditions
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1604-1612
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a17,
author = {S. I. Piskarev},
title = {Solution of second-order evolution equations under {Kreǐn{\textendash}Fattorini} conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {1604--1612},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a17/}
}
S. I. Piskarev. Solution of second-order evolution equations under Kreǐn–Fattorini conditions. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1604-1612. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a17/